# SDR IPXA2021012764962

- Difficulty date: January 27, 2021
- Submitted: February 3, 2021
- Operation: Air carrier
- Aircraft: N611UP
- Make and model: Boeing 747-8F
- Aircraft serial: 64257
- Aircraft time: 10,587 hours, 1,482 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Evas Unit
- Condition: Inoperative
- Location: Captain'S
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAPT'S EVAS INOP ( BLOWER AND BATTERY TEST). DEFER PER MEL 25-63-4, DMP C/W CONT NO: M733829 ASSIGNED PLACARD INSTALLED. REMOVE PART AND PUT IN THE PFM BOX, PN: 107STC-231, SN OFF: 0016W09PREVERESED DMP 25-63-4.  INSTALLED SERVICEABLE EVAS UNIT PER MM 25-69-00.  OPS CK GOOD.  M733829 CLEARED.  PLACARD REMOVED.
